# SDR JJBA20251204011

- Difficulty date: November 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING SPAR II CAP SURFACE TO BE CLEAN AND REPROTECTED AT LOCATION OF AILERON LOWER SHROUD. AT LT & RT WING SPAR II CAP SURFACE FOUND CORRODED, LH WING SPAR II CAP SURFACE CORRODED OUT OF LIMIT AND RH WING SPAR II CAP SURFACE BLENDED WITHIN LIMIT. AT TH WING SPAR II CAP SURFACE REPROTECTED. AT LH WING SPAR II CAP SURFACE REMOVED AND INSTALLED.
